MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
We hear a series of 3 short beeps come from the aed, while it is sitting in our 70 degree home.When we get to the device, the green light is blinking.The check is always normal.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and tests had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the 30th july 2019.The device was returned with a reported fault of ¿3 short beeps from the aed¿.All leds and status indictors were verified during investigation and no measurable faults were identified on the device that would indicate an issue with the beeper.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a new sam 450p.
 
Event or Problem Description

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key10412348
Report Number3004123209-2020-00261
Device Sequence Number11348977
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1